MathSciNet Relay Station
MathSciNet bibliographic data
MR1814086 (2001j:06001) 06A05
Droste, M.; Truss, J. K. Rigid chains admitting many embeddings. Proc. Amer. Math. Soc. 129 (2001), no. 6, 1601–1608.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement